# SDR AALA980539

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1756
- Make and model: Doug MD-11
- Aircraft serial: 48491
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE FIRST CLASS EMERGENCY EXIT FLOOR LIGHT TRACKING INOPERATIVE.  REPAIRED SPLICE BETWEEN R2 LIGHTS.  GROUND CHECKED NORMAL OPERATION.  (M)
